International Journal of Mathematics Research (IJMR)

 

Volume 4, Number 6 (2012)   

 

CONTENTS

 

Triple- Diffusive convection in a micropolar ferromagnetic fluid
pp. 635-651
Authors: Suresh Chand

A Two Stage Group Acceptance Sampling Plans On Truncated Life Tests For Marshall – Olkin Extended Distributions
pp. 653-663
Authors: Dr. A. R. Sudamani Ramaswamy and Priyah Anburajan

A Solution Of A Convolution Integral Equation With Kernel As A Generalized Hypergeometric Function And H -Function Of Two Variables
pp. 665-670
Authors: Yashwant Singh and Harmendra Kumar Mandia

An Integral Equation Involving The Generalized Struve’s Function As Its Kernel With Application
pp. 671-677
Authors: Yashwant Singh and Harmendra Kumar Mandia

Assessment of Levels of Creativity Abilities and their Effects on Motivation and Performance in Mathematics amongst Form Three Students in Meru South District in Kenya
pp. 679-688
Authors: Zachariah Kariuki Mbugua, Dennis Obote Kirimi and Noel Otiende Uside

 

A Common fixed point theorem for two self maps on a cone metric space with w-distance
pp. 689–697
Authors: K. P. R. Sastry, Ch. Srinivasa Rao, A. Chandra Sekhar and M. Balaiah,

 

VAM-MODI process is time consuming to reach the optimal solution occasionally but gives the most minimum transportation cost compare to Zero Suffix Method.
pp. 699-705
Author: Mohammad Kamrul Hasan

 

An Analysis Of Students’ Interest in Mathematics in Relation to Gender of Students and Type Of School
pp. 707-725
Authors: H.K. Sarmah and B. Bora Hazarika

 

A Common Fixed Point Theorem for Two Self Maps on a Cone Metric Space with w-distance
pp. 727–735
Authors: K. P. R. Sastry, A. Chandra Sekhar, Ch. Srinivasa Rao and M. Balaiah

 

A PDE Presentation of Random Movement
pp. 737-760
Author: Xiaotian He

 

Common Fixed Point Theorem in Fuzzy Met Ric Space for Non Compatible Maps
pp. 761-766
Authors: Sonal Dani and S. Sharma

 

A Modification of the General Deterministic Stochastic Epidemic Models and Threshold Theorems
pp. 767-777
Authors: Dr. T. Vasanthi and L. Jannathun Nisha

 

Application of Martingales to Some Epidemic Models
pp. 779-788
Authors: Dr. T. Vasanthi and L. Jannathun Nisha

 

Shock Waves in Non –Ideal Gases
pp. 789-795
Authors: Kanti Pandey and Praveen P. Pathak

 

 

 

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact